# SDR UIEA2012021400045

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 56,939 hours, 8,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1520 - 1540 STR 43L-44L SKIN DENTED.  REPAIRED IAW SRM 53-00-01. REPAIR 1 FIG 201.
